MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAP; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-523RNAP
Medical Device Problem Codes Mechanical Problem (1384); Obstruction of Flow (2423); Battery Problem (2885)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
Information received by medtronic indicated that the insulin pump was non responsive and unspecified insulin pump error alarm.Customer stated that the insulin pump had no delivery alarms.Customer stated that the sometimes rewinding was louder.No harm requiring medical intervention was reported.The insulin pump will not be returned for analysis.
 
Additional Manufacturer Narrative
Device passed the functional test, including the displacement test, rewind, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and delivery accuracy test.The stop (idle) current and run current measurement tests are within specification.Device also passed self test, off no power alarm test and a21 error test.The no delivery alarm functions properly during the basic occlusion test and occlusion test.No unexpected no delivery alarm noted during testing.Device powered up properly after the test battery was installed.Device also responded properly to button presses.No damage noted on the keypad traces or on the keypad dome switches.During visual inspection, the j2 keypad connector on the lcd/b was found locked properly.Device was monitored for 2 days.No charge/battery anomaly, unexpected low battery alarm, unexpected off no power alarm or unexpected e/a alarm noted.No drive/motor anomaly, unexpected motor noise anomaly or rewind anomaly noted.The motor was tested outside of the unit and passed.The test p-cap and reservoir does lock in place in the reservoir compartment.(b)(4).

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-523RNAP
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9942748
Report Number3004209178-2020-97075
Device Sequence Number14168489
Product Code OYC
UDI-Device Identifier00643169513082
UDI-Public(01)00643169513082
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-523RNAP
Device Catalogue NumberMMT-523RNAP
Device Lot NumberA1523RNAPJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2020
Initial Date Received by Manufacturer 04/02/2020
Supplement Date Received by Manufacturer06/15/2020
Initial Report FDA Received Date04/09/2020
Supplement Report FDA Received Date06/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR
Patient Weight77